# SDR FDEA201201250329

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BEAM JUST BELOW DOOR ACTUATOR MOUNTING FOUND CRACKED ON STA 1748 X= -108.   REPAIRED IAW EA 1-5310-156830.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
